Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Theoretical Linguistics

An Open Peer Review Journal

Editor-in-Chief: Krifka, Manfred

Ed. by Gärtner, Hans-Martin

4 Issues per year


IMPACT FACTOR 2016: 0.864
5-year IMPACT FACTOR: 1.744

CiteScore 2016: 0.72

SCImago Journal Rank (SJR) 2015: 0.298
Source Normalized Impact per Paper (SNIP) 2015: 0.719

Online
ISSN
1613-4060
See all formats and pricing
In This Section
Volume 2, Issue 1-3 (Jan 1975)

Issues

SEMANTICAL GAMES AND THE BACH-PETERS PARADOX

JAAKKO HINTIKKA / ESA SAARINEN
Published Online: 2009-11-22 | DOI: https://doi.org/10.1515/thli.1975.2.1-3.1

About the article

Published Online: 2009-11-22

Published in Print:



Citation Information: Theoretical Linguistics, ISSN (Online) 1613-4060, ISSN (Print) 0301-4428, DOI: https://doi.org/10.1515/thli.1975.2.1-3.1. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
JAAKKO HINTIKKA and LAURI CARLSON
Theoretical Linguistics, 1977, Volume 4, Number 1-3, Page 1
[2]
Betty S. Phillips, James E. Cathey, Lew R. Micklesen, Sheila M. Embleton, Helen Smith Cairns, Winfred P. Lehmann, John Algeo, Susan Gal, and Ralph De Gorog
WORD, 1981, Volume 32, Number 3, Page 225

Comments (0)

Please log in or register to comment.
Log in